Alert archive / Utah / Flash Flood Warnings in 2013
Flash Flood Warning 64, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 24, 2013, 8:34 PM MDT for Kane County, Utah. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2013, 8:34 PM MDT (02:34 UTC)
- Expired
- Aug 25, 2013, 1:30 AM MDT
- In force
- 5 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
County Kane County, UT
The radar
The Cedar City radar (KICX), 110 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 2.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WGUS55 KSLC 250234 FFWSLC UTC025-250730- /O.NEW.KSLC.FF.W.0064.130825T0234Z-130825T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 834 PM MDT SAT AUG 24 2013 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL KANE COUNTY IN UTAH * UNTIL 130 AM MDT * AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM THUNDERSTORMS OVER THE COYOTE AND WAHWEAP DRAINAGES. * THE HEAVY RAIN WILL PRODUCE FLASH FLOODING OVER THE REMOTE AREAS OF THE COYOTE AND WAHWEAP CREEK DRAINAGES THROUGH 1100 PM MDT. FLASH FLOODING WILL REACH THE BIG WATER UTAH AREA AROUND MIDNIGHT...AND THEN FLOW INTO WAHWEAP BAY ON LAKE POWELL AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3698 11149 3724 11202 3746 11200 3737 11159 $$ CONGER
2 follow-up statements
501 WGUS75 KSLC 250459 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1059 PM MDT SAT AUG 24 2013 UTC025-250730- /O.CON.KSLC.FF.W.0064.000000T0000Z-130825T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KANE UT- 1059 PM MDT SAT AUG 24 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR CENTRAL KANE COUNTY... AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAINS HAVE MOVED NORTH OF THE WARNED AREA. EXCESSIVE RUNOFF IS LIKELY OCCURRING IN THE COYOTE AND WAHWEAP CREEK DRAINAGES. FLASH FLOODING COULD REACH THE BIG WATER UTAH AREA SHORTLY AFTER MIDNIGHT...THEN ENTER WAHWEAP BAY ON LAKE POWELL AFTER 100 AM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3698 11149 3724 11202 3746 11200 3737 11159 $$ CONGER
909 WGUS75 KSLC 250726 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 126 AM MDT SUN AUG 25 2013 UTC025-250734- /O.EXP.KSLC.FF.W.0064.000000T0000Z-130825T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KANE UT- 126 AM MDT SUN AUG 25 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM MDT FOR CENTRAL KANE COUNTY... RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND FLOWS ALONG THE WAHWEAP AND COYOTE CREEK DRAINAGES WILL CONTINUE TO DECREASE. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3698 11149 3724 11202 3746 11200 3737 11159 $$ LC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:54 PM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Aug 24, 4:54 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
454 PM MDT SAT AUG 24 2013
.SYNOPSIS...AN UPPER LEVEL SHORT WAVE WILL CONTINUE TO TRACK
THROUGH UTAH THROUGH THIS EVENING BEFORE SHIFTING TO THE NORTHEAST
OVERNIGHT. SIGNIFICANT MOISTURE WILL SPREAD BACK INTO THE AREA
SUNDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK.
&&
.DISCUSSION...UPPER LEVEL SHORT WAVE TRACKING NORTHEAST ALONG THE
UT/NV BORDER THE PRIMARY FOCUS IN THE SHORT TERM. SAID SHORT WAVES
INTERACTION WITH EARLIER MCS OVER WESTERN ARIZONA PROVIDED AN
EARLIER THAN ANTICIPATED TAP INTO MOISTURE IN VICINITY OF TROPICAL
STORM IVO TODAY...TONGUE OF ELEVATED PWAT RANGING FROM 1.1 TO 1.3
INCHES SURGED RAPIDLY NORTH ACROSS WESTERN UTAH OVER THE LAST 12
HOURS AS SUCH. THIS COMBINED WITH MLCAPE BETWEEN 1000-2000 J/KG WITH
NORMALIZED VALUES APPROACHING .25 AT TIMES ALLOWED FOR RAPIDLY
DEVELOPING CONVECTION ACROSS THE WEST THAT IS ONGOING AT THIS
TIME.
DEEP MOISTURE IN PLACE HAS ALLOWED FOR EFFICIENT HEAVY RAINERS AND
SHEAR ASSOCIATED WITH SHORT WAVE/JET ALOFT ALLOWED FOR MULTIPLE
NEAR SEVERE CELLS. HAIL TO PENNIES AND RAINFALL IN EXCESS OF 1.2
INCHES IN 20 MINUTES WERE REALIZED IN WEST CENTRAL UTAH AND THE
SOUTHWEST. CONTINUED PROGRESSION OF SHORT WAVE FOCUSING ACTIVITY
ACROSS THE NORTH AS THIS IS TYPED WITH SCATTERED STRONG CONVECTION
EXPECTED TO IMPACT THE WASATCH FRONT OVER THE NEXT 6 HOURS. OF
MOST CONCERN ARE AREA BURN SCARS AND DEBRIS FLOW POTENTIAL BUT
CAN NOT RULE OUT SMALL TO MODERATE HAIL AND STRONG WINDS WITH THE
STRONGER CELLS. POPS HAVE BEEN RAISED ALONG THE WASATCH FRONT AND
NORTHERN MOUNTAINS IN THIS LATEST PACKAGE.
AS SAID SHORT WAVE CONTINUES TO LIFT NORTHEAST ACROSS THE STATE
THIS EVENING ENHANCED ACTIVITY IS EXPECTED TO SHIFT FROM WESTERN
PORTIONS TO THE EAST THOUGH THREAT OF ANY ORGANIZED CONVECTION
LOOKS TO WANE RAPIDLY AFTER 03/04Z PER SHORT RANGE SREF PRODUCTS.
SHIFTING FOCUS TO IVO AND ITS EVOLUTION...GOOD MODEL TO MODEL AND
RUN TO RUN AGREEMENT CONTINUE TO ADVERTISE AN ANOMALOUSLY COOL AND
WET PERIOD TAKING FORM TOMORROW AND LASTING THROUGH AT LEAST
TUESDAY. REMNANT MOISTURE/DYNAMICS FROM IVO WILL LIFT NORTHEAST
THROUGH THE STATE IN MULTIPLE WAVES ALONG A DEVELOPING 70-80 KNOT
JET OVER EASTERN NEVADA. INITIAL SURGE ENTERS FAR SOUTHERN UTAH
EARLY TOMORROW MORNING PROGRESSING NORTH THROUGH THE DAY. DEEPEST
MOISTURE EXPECTED TO TRACK AS FAR NORTH AS THE WASATCH FRONT BY
THE EVENING. HAVE NOT MADE DRASTIC CHANGES TO FORECAST OUTSIDE OF
INCREASING POPS/QPF FOR MONDAY AND TUESDAY AS GLOBALS LINING UP
BETTER WITH ONE SUCH MID LEVEL WAVE PASSAGE. LEANED ON HIGHER SIDE
FOR QPF...ESPECIALLY CENTRAL/SOUTHERN AREAS WHERE OROGRAPHICS WILL
ENHANCE LOW LEVEL LIFT. ELEVATED INSTABILITY AND MARGINAL CAPE
COMBINED WITH BROAD LIFT SUPPORTED BY JET SHOULD ALLOW FOR
WIDESPREAD MODERATE STRATIFORM PRECIP WITH EMBEDDED CONVECTION
CAPABLE OF HEAVY RAIN. A FLOOD WATCH CONTINUES FOR MANY AREAS OF
SOUTHERN/CENTRAL/EASTERN UTAH AS MULTIPLE SLOTS SHOULD SEE FLOWS
AND LARGER MAINSTEMS LOOK TO SEE NOTICEABLE RISES PER RECENT
COORDINATION WITH CBRFC.
THOUGH DEEPEST MOISTURE WILL BEGIN TO ERODE MIDWEEK...TAP TO
RETURN FLOW MOISTURE WILL CONTINUE INTO AND POSSIBLY THROUGH NEXT
WEEKEND. THIS SAID...MID TO LATE WEEK MORE TYPICAL OF MOST
MONSOONAL PLUMES AND NOT AS PRONOUNCED AS WHAT IS EXPECTED THROUGH
TUESDAY. DID NOT FOCUS ON THESE LATTER PERIODS AS MUCH AS SHORT
TERM DUE TO ANOMALOUS NATURE OF THE NEXT 72 HOURS.
&&
.AVIATION...THE MAIN AVIATION THREAT AT THE SLC TERMINAL WILL BE A
DIRECT HIT FROM A THUNDERSTORM THROUGH 3Z TO 4Z THIS EVENING. IF A
THUNDERSTORM MOVES OVERHEAD...A 40 PERCENT CHANCE EXISTS
CONDITIONS WILL DROP INTO THE IFR RANGE. WINDS WILL BE GUSTY AND
ERRATIC WITH STORMS IN THE VICINITY. PREVAILING WINDS WILL REMAIN
FROM THE SOUTH OVERNIGHT...WITH SPEEDS IN THE 10 TO 15 KNOT RANGE.
&&
.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
STATE INTO THIS EVENING. THESE STORMS ARE ACCOMPANIED BY WETTING
RAIN...AND THE MAIN FIRE WEATHER THREAT IS GUSTY...ERRATIC WINDS
IN THE VICINITY OF STORMS. DEEP MOISTURE WILL MOVE INTO THE STATE
FROM THE SOUTH TOMORROW...BRINGING A PROLONGED PERIOD OF
WIDESPREAD WETTING RAIN. THE FOCUS OF PRECIPITATION WILL BE ACROSS
SOUTHERN AND CENTRAL UTAH TOMORROW...AND MOVING NORTHWARD MONDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR
UTZ010>014-016-019>021-517-518.
WY...NONE.
&&
MERRILL/HOSENFELD
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 24, 4:59 PM MDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 459 PM MDT SAT AUG 24 2013 UTZ001>016-019>021-517-518-WYZ021-252300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 459 PM MDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS...LOCALLY STRONG ACROSS NORTHERN UTAH...WILL CONTINUE TO IMPACT THE AREA THROUGH THE MIDDLE OF THE NIGHT. LOCALLY HEAVY RAINFALL...HAIL TO PENNY SIZE AND GUSTY WINDS WILL BE THE MAIN THREATS FROM ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD RAINFALL IS EXPECTED ACROSS CENTRAL...EASTERN AND SOUTHERN PORTIONS OF UTAH SUNDAY AFTERNOON THROUGH TUESDAY. THIS LONG DURATION RAINFALL MAY CAUSE DRY WASHES AND SLOT CANYONS TO EXPERIENCE ENHANCED RUNOFF. BURN SCARS WILL ALSO BE AT RISK OF DEBRIS FLOWS. POOR DRAINAGE AND LOW LYING AREAS IN URBAN ENVIRONMENTS WILL ALSO BE PRONE TO FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 24, 5:12 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
512 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 12 N VIRGIN 37.37N 113.20W
08/24/2013 WASHINGTON UT PARK/FOREST SRVC
FLASH FLOOD ON KOLOB TERRACE AND THE SUBWAY AREA OF ZION
NATIONAL PARK.
&&
MCONGERSpecial weather statement, Aug 24, 5:12 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
512 PM MDT SAT AUG 24 2013
UTZ002-006-007-250000-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
512 PM MDT SAT AUG 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...EXTREME SOUTHERN
CACHE...NORTHEASTERN DAVIS AND EASTERN WEBER COUNTIES UNTIL 600 PM
MDT...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KAYSVILLE...OR 6 MILES WEST OF FARMINGTON...
MOVING NORTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
EAST LAYTON... LAYTON... FRUIT HEIGHTS AND CLEARFIELD...
SOUTH WEBER AND HILL AIR FORCE BASE...
SOUTH WEBER... UINTAH AND SOUTH OGDEN...
MOUNTAIN GREEN AND PETERSON...
SNOWBASIN...
PINEVIEW RESERVOIR...
HUNTSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4127 11150 4092 11197 4093 11200 4100 11214
4142 11176
TIME...MOT...LOC 2312Z 218DEG 23KT 4102 11197
KRUSELocal storm report, Aug 24, 5:19 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
519 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL KAYSVILLE 41.03N 111.94W
08/24/2013 E0.88 INCH DAVIS UT PUBLIC
&&
CRKLocal storm report, Aug 24, 5:53 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
553 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM FLASH FLOOD 5 S KANARRAVILLE 37.46N 113.19W
08/24/2013 WASHINGTON UT PARK/FOREST SRVC
SUBSTANTIAL FLOOD ALONG TAYLOR CREEK IN KOLOB AREA OF
ZION NATIONAL PARK.
&&
MCONGERLocal storm report, Aug 24, 6:31 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
631 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL LAYTON 41.08N 111.96W
08/24/2013 E1.00 INCH DAVIS UT PUBLIC
MANY REPORTS OF NICKEL TO QUARTER SIZED HAIL
0521 PM TSTM WND DMG LAYTON 41.08N 111.96W
08/24/2013 DAVIS UT PUBLIC
TREES DOWN ON FAIRFIELD ROAD
&&
CRKLocal storm report, Aug 24, 7:23 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
723 PM MDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
08/24/2013 M64.00 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR DPG26
0425 PM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
08/24/2013 M64.00 MPH TOOELE UT MESONET
DIDDLE KNOLL SENSOR DPG27
0430 PM NON-TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
08/24/2013 M72.00 MPH TOOELE UT MESONET
DIDDLE KNOLL DPG27
0451 PM HAIL SOUTH SALT LAKE 40.71N 111.90W
08/24/2013 M0.75 INCH SALT LAKE UT NWS EMPLOYEE
DIME SIZE HAIL REPORTED.
0457 PM HAIL SOUTH SALT LAKE 40.71N 111.90W
08/24/2013 E1.00 INCH SALT LAKE UT PUBLIC
0500 PM FLASH FLOOD 12 N VIRGIN 37.37N 113.20W
08/24/2013 WASHINGTON UT PARK/FOREST SRVC
FLASH FLOOD ON KOLOB TERRACE AND THE SUBWAY AREA OF ZION
NATIONAL PARK.
0519 PM HAIL KAYSVILLE 41.03N 111.94W
08/24/2013 E0.88 INCH DAVIS UT PUBLIC
0521 PM TSTM WND DMG LAYTON 41.08N 111.96W
08/24/2013 DAVIS UT PUBLIC
TREES DOWN ON FAIRFIELD ROAD
0521 PM HAIL LAYTON 41.08N 111.96W
08/24/2013 E1.00 INCH DAVIS UT PUBLIC
MANY REPORTS OF NICKEL TO QUARTER SIZED HAIL
0538 PM FLASH FLOOD 5 S KANARRAVILLE 37.46N 113.19W
08/24/2013 WASHINGTON UT PARK/FOREST SRVC
SUBSTANTIAL FLOOD ALONG TAYLOR CREEK IN KOLOB AREA OF
ZION NATIONAL PARK.
&&
DBThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:21 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Aug 25, 3:10 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.